TWO- PHASE STRATIFIED SAMPLING ESTIMATOR FOR POPULATION MEAN IN THE PRESENCE OF NONRESPONSE USING SINGLE AUXILIARY VARIABLE.
: In this article, a new estimator for population mean in two-phase stratified sampling in the presence of nonresponse using single auxiliary variable has been proposed. The bias and Mean Squared Error (MSE) of the proposed estimator has been given using large sample approximation. The empirical study shows that the MSE of the proposed estimator is more efficient than existing estimators. The optimum values of first and second phase sample have been determined.
Chaudhary, M. K. and Singh, V. K.: Estimating the population mean in two-stage sampling with equal size clusters under non-response using auxiliary characteristic.
Mathematical Journal of Interdisciplinary Sciences 2(1), 43–55 (2013).
Chaudhary, M. K., Singh, R., Shukla, R. K., Kumar, M.: A family of estimators for estimating population mean in stratified sampling under non- response. Pakistan Journal of Statistics and Operation Research 5(1), 47–54 (2009).
Chaudhary, M. K., Singh, V. K. and Shukla, R. K.: Combined-type family of estimators of population mean in stratified random sampling under nonresponse. Journal of Reliability and Statistical Studies (JRSS), 5(2), 133–142 (2012).
Hansen, M. H. and Hurwitz, W. N.: The problem of nonresponse in sample surveys. Journal of The American Statistical Association 41(236), 517–529 (1946). DOI:10.1080/01621459.1946.10501894
Kadilar, C. and Cingi, H.: Ratio estimators in stratified random sampling. Biometrical journal 2(45), 218–225 (2003).
Khare, B. B. and Sinha, R. R.: Estimation of finite population ratio using two-phase sampling scheme in the presence of non-response. Aligarh J. Stat. 24, 43-56 (2004).
Khoshnevisan, M., Singh, Chauhan, R., P., Sawan, N. and Smarandache, F.: A general family of estimators for estimating population mean using known value of some population parameter(s). Far East Journal of Theoretical Statistics 22, 181–191 (2007).
Shabbir, J. and Gupta, S.: Improved ratio estimators in stratified sampling. American Journal of Mathematical and Management Sciences 25(3-4), 293–311 (2005).
Singh, R., Malik, S., Chaudhary, M. K., Verma, H. K. and Adewara, A. A.: A general family of ratiotype estimators in systematic sampling. Journal of Reliability and Statistical Studies 5(1), 73–82 (2012).
Upadhyaya, L. N. and Singh, H. P.: Use of transformed auxiliary variable in estimating the finite population mean. Biometrical Journal 41(5), 627–636 (1999).
Copyright (c) 2020 A.E. Anieting and E. I. Enang
This work is licensed under a Creative Commons Attribution 4.0 International License.
License and Copyright Policy
Chitkara University Publications for the journal (Math. J. Interdiscip. Sci.) protects author rights e.g., the results, analysis, methodology of Theoretical calculations or experiment. The copyright transfer form with open access policy under the creative common licenses of journal provides all rights specifically to the author (s); except to sell, distribution of the material in any form to any third party. Also, the authors are encouraged to submit the author’s copy of the accepted paper to an appropriate archive e.g. arxive.org and/or in their institution’s repositories, or on their personal website also.
Author(s) should mention reference of the Journal of Chitkara University Publications and DOI number of the publication carefully on the required page of the depository, in all above-mentioned cases. The copyright and license policy of Chitkara University Publications not only protect the author's rights but also protect the integrity and authenticity of the scientific records and takes very seriously about the plagiarism, fraud or ethics disputes.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|